# SDR FDEA202407040930

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Chafed
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1841, X  5 WEB FRAME FOUND WITH CHAFE. LOWER CENTER CARGO COMPARTMENT STATION 1841 FROM X = 0 TO X  60 LEFT HAND SIDE   CHAFED WEB REMOVED AS PER MD-11 SRM 51-31-01-0G. WEB FABRICATED AS PER DOUGLAS   DRAWING AGA7170 REV T. FABRICATED WEB INSTALLED AT LOWER CENTER CARGO   COMPARTMENT STATION 1841 FROM X = 0 TO X =  60 LEFT HAND SIDE AS PER MD-11 SRM 51-31-  01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
